# SDR MASA2011020401858

- Difficulty date: February 1, 2011
- Submitted: February 5, 2011
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 20,777 hours, 14,480 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR CAUTION INTERMITTENT.  MX ADJUSTED PX38 SENSOR.
